Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print
ISSN
0075-4102
See all formats and pricing
More options …
Volume 1975, Issue 276

Issues

Embeddings of the line in the plane.

Tzuong-tsieng Moh / S.S. ABHYANKAR
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1975.276.148

About the article

Published Online: 2009-12-09

Published in Print: 1975-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1975, Issue 276, Pages 148–166, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1975.276.148.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Immanuel Stampfli
International Mathematics Research Notices, 2015, Volume 2015, Number 19, Page 9832
[2]
Mikio FURUSHIMA
Memoirs of the Faculty of Science, Kyushu University. Series A, Mathematics, 1982, Volume 36, Number 1, Page 85
[3]
Tomoaki OHTA
Kyushu Journal of Mathematics, 1999, Volume 53, Number 1, Page 67
[4]
Tomoaki OHTA
Kyushu Journal of Mathematics, 2001, Volume 55, Number 1, Page 165
[5]
Pierrette Cassou-Noguès and Daniel Daigle
Pacific Journal of Mathematics, 2014, Volume 272, Number 2, Page 353

Comments (0)

Please log in or register to comment.
Log in